# SDR DALA2022121908211

- Difficulty date: December 18, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 77,549 hours, 29,813 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 7 TIRE TREAD SEPARATED ON T/O.  VIBRATION NOTED DURING LANDING ROLLOUT IN ATL.  R & R THE NR 7 & 8 WHEEL AND TIRE ASSEMBLIES. COMPLIED WITH ANTISKID & AUTOBRAKE CHECKS.
